# SDR VNAA2019100121001

- Difficulty date: February 10, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 8,404 hours, 7,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 6114
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE FWD EMERGENCY LIGHTS WILL NOT ILLUMINATE. REPLACED 3 EMERGENCY LIGHT BATTERIES. P/N 2013-1A S/N 6114, 87108, 121690. OPS CHECKED GOOD.
